# SDR SWIA202158380

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 41,730 hours, 26,497 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF. GEAR EVENTUALLY CAME UP ON ITS OWN AROUND 7000FT, MINUTE OR TWO AFTER TAKEOFF. RETURNED TO PHX.   (FLIGHT 3097 - FILED CLOSED)    AFTER SPEAKING WITH THE CAPTAIN FOUND BOTH MLG'S HAD OPERATED NORMALLY, THE NLG WAS SLOW TO STOW.  INTERROGATED MDC FOUND PX22 FLAGGED FOR UNREASONABLE FAR.  INSPECTED NLG ASSY FOUND TARGET FOR PX21, AND PX22 LOOSE CAUSING PSS TO SEE AN UNREASONABLE FAR INDICATION, READJUSTED TARGET FOR SENSOR PX21, AND PX22 AS NEEDED, CHECKED AND RERIGGED PX21 AND PX22 IN REFERENCE WITH CRJ 700 AMM 32-61-05.  PERFORMED GEAR SWING OF THE NOSE GEAR SEVERAL TIMES, WITH NO FURTHER DEFECTS NOTED, PERFORMED GEAR SWING OF THE NOSE GEAR WITH ONE PUMP AT A TIME FOR HYD SYS #3, BOTH HYD SYS 3A AND 3B PUMPS OPERATED WITHIN LIMITS, HYD SYS 3 ACCUMULATOR IS SERVICED TO CORRECT PRESSURE, VERIFIED PRIORITY VALVE IS WORKING CORRECTLY, ALL OPS CHECK GOOD AT THIS TIME.
